# SDR USAA990681

- Difficulty date: July 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N338US
- Make and model: Boeing 737301
- Aircraft serial: 23234
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 178
- Part time: 38,294 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING A Q-3 CHECK VISUAL INSPECTION FOUND .50 INCH CRACK AT STA 178 BULKHEAD LBL1 W/L 188 SKIN.  INSTALLED REPAIR DOUBLER PER SRM 53-10-08 FIG 203.  (X)
